网站首页  |  实验室概况  |  研究团队  |  新闻中心  |  学术交流  |  学术报告  |  实验室年报  |  联系我们

 
 
  当前位置:首页 -> 学术交流
研究生短期课程【Min-Chun Hong】
课 程 名:LECTURES ON YANG-MILLS EQUATIONS AND THE YANG-MILLS FLOW.

授 课 人:Min-Chun Hong(Department of Mathematics, University of Queensland)

课程简介:本课程主要介绍Yang-Mills方程和Yang-Mills热流相关的基础知识。

地  点:管理科研楼

References:

[ADHM] M. F. Atiyah, V. G. Drinfeld, N. J. Hitchin and Yu. I. Manin, Construction of instantons, Phys. Lett. A. 65 (1978), 185-187.

[AHS] M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in four dimensional Riemann-ian geometry, Proc. Lond. Math. Soc. A362 (1978), 524-615.

[BL] J.P. Bourguignon and B. Lawson, Stability and isolation phenomena for Yang-Mills theory, Comm. Math. Phys. 79 (1982), 189-230.

[DK] S. K. Donaldson and P. Kronheimer, The topology of four-manifolds, Oxford, New York: Clarendon Press, 1990.

[FU] D. Freed and K. Uhlenbeck, Instantons and four-manifolds, Berlin, Heidelberg, New York: Springer, 1984.

[G] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton Univ. Press, 1983.

[HT] M. C. Hong and G. Tian, Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections, Math. Ann. 330 (2004), 441-472.

[L] B. Lawson, The theory of gauge _eld in four dimensions, (CBMS Regional Conf. Series, vol 58) Providence, RI: AMS, 1987.

[St] M. Struwe, The Yang-Mills ow in four dimensions, Calc. Var. 2 (1994), 123-150.

[TTi] T. Tao and G. Tian, A singularity removal theorem for Yang-Mills fields in higher dimensions, J. Amer. Math. Soc. 17 (2004), 557-593.

[T1] C. H. Taubes, Self-dual connections on non-self-dual 4-manifolds, J. Diff. Geom. 17 (1982), 139-170.

[T2] C. H. Taubes, (CBMS Regional Conference series in mathematics, vol 89), RI: AMS(1996).

[U] K. Uhlenbeck, Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83(1982), 11-30.

[U1] K. Uhlenbeck, Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83(1982), 11-30.
中国科学院吴文俊数学重点实验室